MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-651RA
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) was not audibly sounding any alarms during setup, but the alarms were sounding at the central nurse's station (cns).Nk's cits had them reboot the bsm and ensured that all alarms were enabled.The bme used simulated data to create the alarms.Ts had him switch the bsm from the icu to the or, then back to the icu to try and reset the alarm settings.There were still no audible alarms coming from the bsm.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains limited information, as an attempt to obtain the information was made, but not all of it was provided: d10.Attempt # 1: 11/19/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the bsm: bsm: model #: bsm-1753a.Serial #: (b)(6).Device manufacturer data: 02/13/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Cns: model #: cns-6801a.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) was not audibly sounding any alarms during setup, but the alarms were sounding at the central nurse's station (cns).No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) was not audibly sounding any alarms during setup, but the alarms were sounding at the central nurse's station (cns).Nk's cits had them reboot the bsm and ensured that all alarms were enabled.The bme used simulated data to create the alarms.Ts had him switch the bsm from the icu to the or, then back to the icu to try and reset the alarm settings.There were still no audible alarms coming from the bsm.No patient harm was reported.Investigation summary: the complaint device was returned to nk for evaluation and repair.During the evaluation, they found that the label logo, (mu-651ra) was missing and the operation panel was peeling off.During testing, the reported issue was duplicated, and the cause was determined to be software corruption and the failure of a hardware component within the operation panel.Nk will continue to monitor and trend.The following field contains limited information, as an attempt to obtain the information was made, but not all of the information was provided: additional device information: d10.Concomitant medical device: the following devices were used in conjunction with the model #: bsm-1753a.Serial #: (b)(6).Device manufacturer data: 02/13/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Cns: model #: cns-6801a.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.Additional information: b4.Date of this report.G3.Date received by manufacturer.G6.Type of report.H2.If follow-up, what type? h6.Event problem and evaluation codes.H11.Additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23785405
Report Number8030229-2025-05935
Device Sequence Number5128836
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public(01)04931921103548
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-651RA
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM (BSM-1753A).; BSM (BSM-1753A).; CNS (NO SN WAS PROVIDED).; CNS (NO SN WAS PROVIDED).
Patient SexUnknown